Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2012, Article ID 743939, 8 pages
http://dx.doi.org/10.1155/2012/743939
Research Article

On the π‘ž -Genocchi Numbers and Polynomials with Weight 𝛼 and Weak Weight 𝛽

Department of Mathematics, Hannam University, Daejeon 306-791, Republic of Korea

Received 20 November 2011; Accepted 19 February 2012

Academic Editor: Francis T. K. Au

Copyright © 2012 J. Y. Kang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. M. Cenkci, M. Can, and V. Kurt, β€œp-adic interpolation functions and Kummer-type congruences for q-twisted and q-generalized twisted Euler numbers,” Advanced Studies in Contemporary Mathematics, vol. 9, no. 2, pp. 203–216, 2004. View at Google Scholar
  2. L.-C. Jang, β€œA study on the distribution of twisted q-Genocchi polynomials,” Advanced Studies in Contemporary Mathematics, vol. 18, no. 2, pp. 181–189, 2009. View at Google Scholar
  3. T. Kim, β€œAn analogue of Bernoulli numbers and their congruences,” Reports of the Faculty of Science and Engineering. Saga University. Mathematics, vol. 22, no. 2, pp. 21–26, 1994. View at Google Scholar Β· View at Zentralblatt MATH
  4. T. Kim, β€œOn the q-extension of Euler and Genocchi numbers,” Journal of Mathematical Analysis and Applications, vol. 326, no. 2, pp. 1458–1465, 2007. View at Publisher Β· View at Google Scholar
  5. T. Kim, β€œq-Volkenborn integration,” Russian Journal of Mathematical Physics, vol. 9, no. 3, pp. 288–299, 2002. View at Google Scholar Β· View at Zentralblatt MATH
  6. T. Kim, β€œq-Euler numbers and polynomials associated with p-adic q-integrals,” Journal of Nonlinear Mathematical Physics, vol. 14, no. 1, pp. 15–27, 2007. View at Publisher Β· View at Google Scholar
  7. T. Kim, J. Choi, Y. H. Kim, and C. S. Ryoo, β€œA note on the weighted p-adic q-Euler measure on p,” Advanced Studies in Contemporary Mathematics, vol. 21, no. 1, pp. 35–40, 2011. View at Google Scholar
  8. B. A. Kupershmidt, β€œReflection symmetries of q-Bernoulli polynomials,” Journal of Nonlinear Mathematical Physics, vol. 12, pp. 412–422, 2005. View at Publisher Β· View at Google Scholar
  9. C. S. Ryoo, T. Kim, and L.-C. Jang, β€œSome relationships between the analogs of Euler numbers and polynomials,” Journal of Inequalities and Applications, vol. 2007, Article ID 86052, 22 pages, 2007. View at Publisher Β· View at Google Scholar Β· View at Zentralblatt MATH
  10. C. S. Ryoo, β€œOn the generalized Barnes type multiple q-Euler polynomials twisted by ramified roots of unity,” Proceedings of the Jangjeon Mathematical Society, vol. 13, no. 2, pp. 255–263, 2010. View at Google Scholar
  11. C. S. Ryoo, β€œA note on the weighted q-Euler numbers and polynomials,” Advanced Studies in Contemporary Mathematics, vol. 21, no. 1, pp. 47–54, 2011. View at Google Scholar
  12. Y. Simsek, V. Kurt, and D. Kim, β€œNew approach to the complete sum of products of the twisted (h,q)-Bernoulli numbers and polynomials,” Journal of Nonlinear Mathematical Physics, vol. 14, no. 1, pp. 44–56, 2007. View at Publisher Β· View at Google Scholar
  13. Y. Simsek, β€œTheorems on twisted L-function and twisted Bernoulli numbers,” Advanced Studies in Contemporary Mathematics, vol. 11, no. 2, pp. 237–246, 2006. View at Google Scholar